# SDR WVER2015011700001

- Difficulty date: January 17, 2015
- Submitted: January 17, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 6,179 hours, 4,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DWGSH69037061
- Condition: Chafed
- Location: Bs 897-913
- Part time: 6,179 hours, 4,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON BELLY SKIN AT BS 897 - 913, BETWEEN STRINGERS 26-27L,.
